RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 72, Issue 5(437)  


Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics
A. V. Borisov, I. S. Mamaev, I. A. Bizyaev
3
New approaches to integrable hierarchies of topological type
A. Y. Buryak
63
Pencils of compatible metrics and integrable systems
O. I. Mokhov
113
Controllability implies mixing. I. Convergence in the total variation metric
A. R. Shirikyan
165
Mikhail Zakharovich Solomyak (obituary)
A. M. Vershik, E. D. Gluskin, V. A. Kozlov, A. A. Laptev, B. M. Makarov, B. S. Mityagin, P. Nevai, G. V. Rozenblum, T. A. Suslina, N. N. Ural'tseva, D. R. Yafaev
181

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On new properties of Hankel matrices over the field of rational numbers
V. P. Platonov
187
High-dimensional oscillators and Laguerre polynomials
E. D. Belega, D. N. Tulyakov
189
Conjecture on theta-blocks of order 1
V. A. Gritsenko, H. Wang
191
Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm
B. S. Kashin
193
On the asymptotics of volume for non-Euclidean simplices
E. S. Kudina, A. D. Mednykh
195
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019